# SDR HEEA955878

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED AND TESTED.  REPLACED HEADER J304 AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  ADJUSTED MODULATION AND TRANSMIT COMPRESSOR TO SPECS.  COOKED UNIT.  BENCH CHECK GOOD.
